Ergodicity for a stochastic geodesic equation in the tangent bundle of the 2D sphere

Banas L, Brzezniak Z, Neklyudov M, Ondrejat M, Prohl A (2015)
Czechoslovak Mathematical Journal 65(3): 617-657.

Download
No fulltext has been uploaded. References only!
Journal Article | Original Article | Published | English

No fulltext has been uploaded

Author
; ; ; ;
Abstract
We study ergodic properties of stochastic geometric wave equations on a particular model with the target being the 2D sphere while considering only solutions which are independent of the space variable. This simplification leads to a degenerate stochastic equation in the tangent bundle of the 2D sphere. Studying this equation, we prove existence and non-uniqueness of invariant probability measures for the original problem and obtain also results on attractivity towards an invariant measure. We also present a structure-preserving numerical scheme to approximate solutions and provide computational experiments to motivate and illustrate the theoretical results.
Publishing Year
ISSN
PUB-ID

Cite this

Banas L, Brzezniak Z, Neklyudov M, Ondrejat M, Prohl A. Ergodicity for a stochastic geodesic equation in the tangent bundle of the 2D sphere. Czechoslovak Mathematical Journal. 2015;65(3):617-657.
Banas, L., Brzezniak, Z., Neklyudov, M., Ondrejat, M., & Prohl, A. (2015). Ergodicity for a stochastic geodesic equation in the tangent bundle of the 2D sphere. Czechoslovak Mathematical Journal, 65(3), 617-657. doi:10.1007/s10587-015-0200-7
Banas, L., Brzezniak, Z., Neklyudov, M., Ondrejat, M., and Prohl, A. (2015). Ergodicity for a stochastic geodesic equation in the tangent bundle of the 2D sphere. Czechoslovak Mathematical Journal 65, 617-657.
Banas, L., et al., 2015. Ergodicity for a stochastic geodesic equation in the tangent bundle of the 2D sphere. Czechoslovak Mathematical Journal, 65(3), p 617-657.
L. Banas, et al., “Ergodicity for a stochastic geodesic equation in the tangent bundle of the 2D sphere”, Czechoslovak Mathematical Journal, vol. 65, 2015, pp. 617-657.
Banas, L., Brzezniak, Z., Neklyudov, M., Ondrejat, M., Prohl, A.: Ergodicity for a stochastic geodesic equation in the tangent bundle of the 2D sphere. Czechoslovak Mathematical Journal. 65, 617-657 (2015).
Banas, Lubomir, Brzezniak, Zdzislaw, Neklyudov, Mikhail, Ondrejat, Martin, and Prohl, Andreas. “Ergodicity for a stochastic geodesic equation in the tangent bundle of the 2D sphere”. Czechoslovak Mathematical Journal 65.3 (2015): 617-657.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar